# SDR 2007UALA03185

- Difficulty date: August 15, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 34,166 hours, 4,177 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Part serial: NA
- Condition: Inoperative
- Location: Row 35rh
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 35 RIGHT INOP.  *S/D*  REPLACED EMERGENCY LIGHT.  OP CHECKS NORMALLY.
